# SDR SIMA20210304005

- Difficulty date: March 4, 2021
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 12,816 hours, 8,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Lh Wing Tip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR 1 IS CRACKED-C/A-COMPLETE:REPAIRED LH WING TIP SPAR 1 IAW ENVOY EO EJ-5700-004 PART A. SEE NRWC E846456 FOR WORK PERFORMED.
